# SDR AWXA960270

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Muffler
- Part number: 65C256299
- Condition: Failed
- Location: Air Distr System
- Part time: 10,833 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX/COS - FLT 2412 - AIR TURNBACK.   ON CLIMB-OUT, A/C SYSTEM STARTED BLOWING EXTREMELY HIGH PRESSURE AIR OUT OF ALL AIR DUCTS IN THE COCKPIT.  REMOVED AND REPLACED CONTROL CABIN MUFFLER.  REMOVED AND REPLACED TURBO FAN.  RAN BOTH PACKS WITH ENGINE BLEEDS.  FLIGHT DECK AIR DISTRIBUTION SYSTEM NORMAL.    PART TOTAL CYCLES, 8,039.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX3991.  (X)
